Paper:Carteronselfnormalizingsubgroups1

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Nilpotent self-normalizing subgroups of soluble groups by Roger W. Carter, Math. Zeitschr., Volume 75, Page 136 - 139(Year 1961): Weblink

Title of the paper: Nilpotent self-normalizing subgroups of soluble groups

Author: Roger W. Carter (Find other works by this author)

Year of publication: 1961
MSC Primary Classification: 20.40
Journal of publication: Math. Zeitschr.,Volume 75, 136 - 139
doi: 10.1007/BF01211016 (weblink)
MathReviews number: 0123603 (Mathscinet page) (More information on MathReviews numbers)